# SDR J7SA2020090800218

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 6,883 hours, 4,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED NR 1 (FWD) EMERGENCY LIGHT BATTERY DUE TO LIGHTS STAYING ON AND REPLACED WITH AN INSPECTED BATTERY, IAW EMBRAER PHENOM 300 AMM 33-52-01-400-801-A.  NO DEFECTS NOTED, OPS CHECK GOOD.  PN 6450LS-00; SN 001907.
